MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-100/I20-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rupture (2208)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately four (4) years post initial procedure, the patient presented emergently with a ruptured aorta and a possible type iiia or iiib endoleak (leak at an indeterminate origin).The physician elected to treat the patient by unknown means on (b)(6) 2019.The patient is reportedly doing well and the endoleak was confirmed resolved.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was unsubstantial evidence to support the reported endoleak, rupture, and secondary endovascular procedure due to a lack of relevant medical imaging.Procedure-related harms and the device, user, procedure or anatomy relatedness of this event could not be determined.The final patient status was reported to be doing well.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.H6 result code ¿ remove 3233.Conclusion code ¿ remove 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8946116
Report Number2031527-2019-00395
Device Sequence Number16790534
Product Code MIH
UDI-Device Identifier00818009014108
UDI-Public(01)00818009014108(17)180505
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2018
Device Model NumberBA25-100/I20-40
Device Lot Number1336564-016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer10/13/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT: 1253182-029; AFX LIMB STENT GRAFT: 1262309-012; AFX VELA SUPRARENAL: 1339101-011
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR